# SDR UIEA200800003

- Difficulty date: December 28, 2007
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 33,003 hours, 5,586 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Deteriorated
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT T/E AFT FLAP REPAIR SIX INCHES FWD OF THE TRAILING EDGE AND 18 INCHES OUTBOARD OF THE OUTBOARD FACE OF NR 5 CANOE FAIRING HAS SIGNS OF DETERIORATION AND WATER INGRESS OVER AN AREA APPROX 1 INCH DIAMETER.  PERMANENT REPAIR CARRIED OUT IAW SRM 57-53-01.  VACUUM PRESSURE AND HEAT APPLIED AT 26 INCHES OF MERCURY AND 250 DEGREES.
